**Restless leg Sydrome**

Discussion in 'Fibromyalgia Main Forum' started by gmom605, Nov 22, 2008.

  1. gmom605

    gmom605 New Member

    anyone taking requip ? any side affects?

  2. BeansMom

    BeansMom New Member

    Been on Requip for a few years. LOVE IT. No side effects that i know of.
    My grandmom and mom have RLS...my grandma had it since childhood and only in the past few years was actually diagnosed after years of sleeping pills, tranquilizers, etc.. and nothing helped. She actually takes requip about 3 times a day as she has symptoms during the day as well.
    I quit taking it about a month ago when I was officially diagnosed with FM. My Rheum asked if I thought I really had RLS and I said "i'm not sure - it could just be the fibro" so he suggested I stop it and continue with the Cymbalta only (now taking Lexapro due to insurance issues) - anyway, in those 4 weeks without it, I had 2 totally miserable nights of RL - could not stop moving, it felt like I could go run a mile or two! It also started in my arms. So, I know it's not the Fibro b/c it's not just muscle aching and cramping..its a restless, horrible, jittery feeling that feels uncontrollable - like I would imagine parkinson's disease would feel.
    So, I refilled my requip last week and have been having restful nights.

    I highly recommend it if you have RLS....it feels so good to not worry about those fitful nights. there is also another one, Mirapex. Requip also has a generic now, so it isn't so pricey.
  3. Juloo

    Juloo Member

    I have a cousin on Requip who swears by it.

    On the other hand, one of my doctors has had me try it, and even a little bitty bit makes me vomit. So no Requip for me!

  4. gapsych

    gapsych New Member

    You might want to try the mirapex. I have not had any side effects from it.

    However, as you know, we each react differently to meds.

    Are there other medications that give you nausea?

    Take care.
  5. gmom605

    gmom605 New Member

    i did take mirapex would wake up with a bad headache and it would stay with me all day

    so i stop taking it and dr. put me on requip so doing better no more headaches

    thanks for the reply,,gmom,,
  6. gmom605

    gmom605 New Member

  7. gmom605

    gmom605 New Member

    bumped for some more replys!